# SDR P5CA9800507

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TOP FIXED PANEL IN FRONT OF SPOILER NR 5 OUTER HINGE PANEL DELAMINATION.  CUT OUT DAMAGED AREA.  REMOVED WATER CONTAMINATION AND APPLIED FIBERGLASS OVERLAY PER SRM 51-40-15.
